Geometric and Functional Analysis
Geometric And Functional Analysis (GAFA) publishes original research papers of the highest quality on a broad range of mathematical topics related to geometry and analysis.
Geom. Funct. Anal.
First published in 1991
1 volume per year, 6 issues per volume
approx. 1100 pages per volume
Format: 19.3 x 26 cm
ISSN 1016-443X (print)
ISSN 1420-8970 (electronic)
AMS Mathematical Citation Quotient (MCQ): 1.46 (2013)
- 25 Volumes
- 144 Issues
- 1,034 Articles
- 22 Open Access
- 1991 - 2015 Available between
David Aulicino (September 2015)
Tengren Zhang (September 2015)
An obstruction to the smoothability of singular nonpositively curved metrics on 4-manifolds by patterns of incompressible tori
Stephan Stadler (September 2015)
To view the rest of this content please follow the download PDF link above.